| Model Number |
GO CHAIR MED |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
04/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges as she was getting off the unit, her night gown got stuck on the joystick.It allegedly threw her out of the unit and kept going in circles and running her over.
Additional Manufacturer Narrative
The text of the complaint indicates the end user did not heed operating warnings.There are warnings in the literature to turn off the controller when transferring and clothing get caught in the controller.Updated medical device problem code.
Event or Problem Description